Nov 15, 2007
Hey Dr Bob
you have helped me in the past, i have another question, i tested negative last year for syphilis (i know this is hiv forum, but need an answer i can trust) i am wondering whether my high prolactin levels and my medication cabergoline could have affected my results. Stupidly i searched the net and it said antibiotics can. I also tested negative for hiv, but i have a slight discoloration on my tongue, could it be because my test was rushed? In both cases my only exposure was frottage, (guy said he was neg) and this was 3 years ago. I tested for Syphilis last Nov and Hiv this year.
Please help me,i will donate if thats what it takes.
Response from Dr. Frascino
Hello Desperate Lady,
Why is it that you only seem to trust me? If you don't trust your personal physician you need to establish care with a physician whom you can trust.
Your medications would not affect syphilis screening tests.
Finally, regarding donations to The Robert James Frascino AIDS Foundation, while donations are urgently needed and always warmly appreciated, they should be offered and given only in the spirit of generosity, compassion and a true desire to help those struggling to cope with the challenges of living with HIV/AIDS. They should not be pledged or given in an effort to convince me to respond to a particular question. My work here is completely separate from my foundation. My advice is free and available to all. Now you have your answer. Please accept it with my good wishes and with absolutely no strings or expectations attached, OK?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Can Untreated Vaginal Thrush Last?
- When An Insect Bites Someone With Hiv Can It Be Transmitted To Another Person?
- Does Hiv Cause Dry Skin?
- Can Hiv Cause Bleeding During Intercourse?
- Colloidal Silver And Hiv
- If You Have Sex With A Hiv Postive Person How Long Does It Take To Catch It?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.